# SDR ASAA0480248

- Difficulty date: April 4, 2004
- Submitted: June 17, 2004
- Operation: Air carrier
- Aircraft: N949AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53022
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5936010
- Condition: Gouged
- Location: Fs
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND TWO EACH GOUGED IN RIGHT TAIL EXTERIOR SKIN AFT OF CANTED FRAME 1485 STRINGER 14R AREA.  REMOVED DAMAGE, FABRICATED AND INSTALLED REPAIR DOUBLER AND SKIN PLUGS IAW MD80 SRM 53-04.  (M)
